A note on disconjugate linear differential equations of the second order with periodic coefficients
Staněk, Svatoslav
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 18 (1979), p. 93-101 / Harvested from Czech Digital Mathematics Library
Published online : 1979-01-01
Classification:  34A30,  34C10
@article{120072,
     author = {Stan\v ek, Svatoslav},
     title = {A note on disconjugate linear differential equations of the second order with periodic coefficients},
     journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
     volume = {18},
     year = {1979},
     pages = {93-101},
     zbl = {0466.34014},
     mrnumber = {0589851},
     language = {en},
     url = {http://dml.mathdoc.fr/item/120072}
}
Staněk, Svatoslav. A note on disconjugate linear differential equations of the second order with periodic coefficients. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 18 (1979) pp. 93-101. http://gdmltest.u-ga.fr/item/120072/

F. M. Arscott Periodic Differential Equations, Pergamon Press, Oxford 1964. (1964) | Zbl 0121.29903

O. Borůvka Linear Differential Transformations of the Second Order, The English Univ. Press, London 1971. (1971) | MR 0463539

O. Borůvka On central dispersions of the differential equation y" = q(t)y with periodic coefficients, Lecture Notes in Mathematics, 415 (1974), 47-60. (1974) | MR 0450691

O. Borůvka Sur les blocs équations différentielles y" = q(t)y aux coefficients périodique, Rеnd. Mat. 8 (1975), 519-532. (1975) | MR 0379945

O. Bоrůvka Sur quelques compléments à la théorie de Floquet pour les équations différentielles du deuxième ordre, Ann. Mat. Pura Appl. Ѕ. IV, CII (1975), 71-77. (1975)

O. Бopyвкa Teopuя глoбaлъныx cвoйcmв oбыкнoвeнныx лuнeйныx дuффepeнцuaлъныx ypaвнeнuй вmopoгo nopядкa, Диффepeнциaльныe ypaвнeния, No 8, т. XII, 1976, 1347-1383. (1976)

J. Krbiľa Vlastnosti fáz neoscilatorických rovnic y" = q(t) y definovaných pomocou hyperbolických polárných súradnic, Sborník prací VŠD a VÚD, 19 (1969), 5-11. (1969)

J. Krbiľa Existencia a neohraničenosť prvej hyperbolickej fázy neoscilatorickej diferenciálnej rovnice y" = q(t)y, Sborník prací VŠD a VÚD, 25 (1969), 5-13. (1969)

J. Krbiľa Pure disconjugate homogeneous linear differential equations of the second order, Zborník vеdеckých prác VŠL Zvolеn, (1972), 241-248. (1972)

J. Krbiľa Application von parabolischen Phasen der DIfferentialgleichung y" = a(t)y, Sborník prаcí VŠD а VÚD, IV. vеd. konf., 1. sеkciа, (1973), 67-74. (1973) | MR 0397087

J. Krbiľа Explicit solutions of several Kummer’s nonlinear differential equations, Mаt. Čаs., 24, No 4 (1974), 243-348. (1974) | MR 0382767

L. Mаrkus Аnd B. A. Moorе Oscillation and disconjugacy for linear differential equations with almost periodic coefficients, Actа Mаth., 96 (1956), 99-123. (1956) | MR 0080813

W. Mаgnus Аnd S. Winklеr Hill’s Equation, Intеrsciеncе Publishеrs, Nеw York 1966. (1966)

F. Neumаn Note on bounded non-periodic solutions of second-order linear differential equations with periodic coefficients, Mаth. Nаch., 39 (1969), 217-222. (1969) | MR 0247193

F. Neumаn Аnd S. Stаněk On the structure of second-order periodic differential equations with given characteristic multipliers, Arch. Mаth. (Brno), XIII (1977), 149-158. (1977) | MR 0460790